# SDR DALA2023091807627

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME 17LH STA Y=1037LH (INNER STRUCTURE) AT CPAX. SUMMARY: FRAME 17LH STA Y=1037LH (INNER STRUCTURE) WAS REPAIRED PER B717-200 SRM 53-20-07-02-4, PAR 5(A)(4) TO (7) AND 51-41-05-0G PAR 8. (LP #2974201)
